My Dad has had 3 months of chemo via a Hickman line, is off for the moment as awaiting a further pet scan to see if tumour has spread or not. He is being sick after the small amount of Nutra drinks/ water and is bringing up all he can describe as tripe with veins in!..he can hardly get any thing down now, only little water and nutra drinking, quavers but he sicks it all up again.
Dad said he thinks he is bringing up part of the tumour, but I'm not sure if it is possible..anyone know about this constant sickness and wierd substance?
I'm sorry to hear that your dad is finding it hard to keep anything down.
Whilst I don't have any experience with this I noticed that your post had gone unanswered. By replying it will push it back to the top of the page where hopefully it'll be seen by someone who can help you.
I presume that your dad has spoken to his CNS about this problem. If not, then s/he would be a good starting point if you don't get any replies here. You could also post your question in ask a nurse and one of the specialist cancer nurses will reply within 2 working days.
"Never regret a day in your life, good days give you happiness, bad days give you experience"
What is a Community Champion?
Safe payments by:
We're here to provide physical, financial and emotional support. So whatever cancer throws your way, we're right there with you.
© Macmillan Cancer Support
© Macmillan Cancer Support, registered charity in England and Wales (261017), Scotland (SC039907) and the Isle of Man
(604). Also operating in Northern Ireland. A company limited by guarantee, registered in England and Wales company
number 2400969. Isle of Man company number 4694F. Registered office: 89 Albert Embankment, London SE1 7UQ. VAT no: